# SDR AALA20120913005

- Difficulty date: September 13, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 79,393 hours, 12,588 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO UPPER SKIN PANEL OF LEFT ELEVATOR.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-04.
